# SDR SABA980027

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 682
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

HTS - FLT 5169 - ON FLIGHT FROM HTS TO CLT, LEFT BETA LIGHT CAME ON DURING TAKEOFF ROLL.  PILOT ABORTED TAKEOFF.  EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PARKING WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CLT FOUND THE LEFT BETA SWITCH BAD.  REMOVED AND REPLACED LEFT BETA SWITCH, SYSTEM RUN AND OPS CHECKED GOOD.  (X)
